# SDR SWAA2020080300836

- Difficulty date: July 16, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 20,824 hours, 9,207 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AF FWD R/H CORNER IS MISSING CORE MATERIAL.   REPAIRED CABIN FLOOR PANEL 241AF FWD R/H CORNER MISSING CORE IAW B737 SRM 53-00-50-2R-4 REV 69 ABD B737 SRM 53-00-50-2R-0 REV 69. A64736 A94414 A03261
